# SDR CALA2019081601362

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348002030400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER L2 DOOR UNDER CABIN FLOR STRUCTURE CORROSION ON STRINGER 2 5LT FR66+7 AND 66-3.  REMOVED AND REPLACED STR25 LT REPAIR WITH NEW STR IAW A320 53-41 -13-300-004 .
